About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 704931, 15 pages
http://dx.doi.org/10.1155/2012/704931
Research Article

Extension on Bifurcations of Traveling Wave Solutions for a Two-Component Fornberg-Whitham Equation

School of Mathematical Sciences, Huaqiao University, Quanzhou 362021, China

Received 20 September 2012; Accepted 16 November 2012

Academic Editor: Zhenya Yan

Copyright © 2012 Zhenshu Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenshu Wen, “Extension on Bifurcations of Traveling Wave Solutions for a Two-Component Fornberg-Whitham Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 704931, 15 pages, 2012. doi:10.1155/2012/704931